Aa
A
A
Close
Avatar universal
pain after nuclear stress test
I had a nuclear stress test 1 week ago.I did not walk on the treadmill.They gave me medication and at that time
I had severe stomach pain from it.It did go away,but now I have the pain when I eat or drink.It is the same kind
of pain when they gave me the medication during stress test.I sometimes bend over double with it.Could I be
having some kind of side effect from the medicine giving during the test? And maybe it has not cleared out of my
body for some reason.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
11548417 tn?1440481484
Blank
Ger57
Netherlands
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800 tn?1459192030
Blank
VICourageous commented on VICourageous's status
2 hrs ago
1236893 tn?1408490528
Blank
4522800 tn?1459192030
Blank
VICourageous commented on VICourageous's status
Jun 28
Heart Disease Community Resources
Top Heart Disease Answerers
11548417 tn?1440481484
Blank
Ger57
Netherlands
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222